Husband Jack had a IV GBM removed three years ago and is thriving after enduring radiation and Temodor for three years. Question: Have any others endured two or more years of Temodor? Jack is 64 and continues to work, although the side-effect has been some nerve damage and pain and discomfort from same for which Jack takes meds which provide some relief. Thanks for any feedback. Loyce!
I have been treated for stage 4 GBM for two years. I'm a 45 y.o. female, I was told my chances are not good. Unlike most, I did not tolerate the temodar well. I had lots of side effects (mostly nausea, fatigue, anxiety, clinical depression) I also had whole brain radiation. The tumor did start to grow after I stopped temodar, so now they've put me on IV chemo, Avastin with cpt-11. Duke University has some very hopeful studies with that.
For help with the temodar side effects, they gave me valium for sleep and anxiety, an antidepressant, and Vicodin for muscle pain. I tried to work for a bit a year into treatment but felt way too tired and still scared and dizzy (I'm a clinical social worker, and do therapy with individuals and groups. Now with the IV chemo I pray it works, but I feel even worse side effects. I'd love to hear if other GBM survivors had had Avastin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.